# SDR SWAA2014052928480

- Difficulty date: May 19, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 35,319 hours, 20,800 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WELL SPAR VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN RBL 25 TO 45.  REPAIRED WEB IAW SRM.
